# SDR DHL2003604747

- Difficulty date: July 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION EXTERNAL SKIN CORRODED & DENTED BETWEEN STA 35.000 AND STA 70.000, L-31L TO L-31R.  REMOVED FASTENERS & EXISTING EXTERNAL DOUBLER.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED SKIN PANEL SEGMENT.  PERFORMED EDDY CURRENT INSPECTION.  FABRICATED NEW SKIN PANEL SEGMENT 7075-T6 AL0.050 AND 2 EXTERNAL DOUBLERS 7075-T6 AL0.190, 7075-T6 AL0.063 & 1 FINGER DOUBLER 7075-T6 AL0.032 AND 11 INTERNAL DOUBLER 7075-T6 AL0.050.  CLEANED, TREATED, PRIMED AREA, NEW SKIN PANEL SEGMENT, INTERNAL/EXTERNAL DOUBLERS & FINGER DOUBLER.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED FINGER DOUBLER, INTERNAL DOUBLERS, NEW SKIN PANEL SEGMENT, EXTERNAL DOUBLERS WITH NEW FASTENERS.
